# SDR FDEA200907222696

- Difficulty date: July 22, 2009
- Submitted: July 23, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902734
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1320, RBL 24.75, WL 207.1, FLOORBEAM TOP FLANGE FOUND CORRODED.  REPAIR CARRIED OUT IAW SRM 53-00-51, FIG 201. REV 96 AND EA F-5310-129614.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
